# SDR DHL2005749023

- Difficulty date: November 7, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY NR113286 AS FOLLOWS; GAIN INTERNAL ACCESS TO 3 REPAIRS ON EMP SKIN AT AIR START DOOR, LT AIRSTAIR CUT OUT AND RT AIRSTAIR CUT OUT.  REMOVED AIRSTAIRS CUT OUT TORQUE BOX WEB FOR ACCESS IAW B727 SRM 51-30-2 AND FOUND RT SKIN ATTACH ANGLE CRACKED.  REMOVED AND REPLACED FASTENERS IN THE DOUBLERS 3EA IAW B727 SRM 57-30-2.  FABBED NEW ANGLE MAT 2024T3 .040 PO5070564 DIM 10" BY 3 1/2" IAW B727 SRM 53-10-2 FIG 5 AND 51-20-1 TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED PARTS IAW B727 SRM 51-30-2.  REINSTALLED TORQUE BOX AFT AIRSTAIR WEB B727 SRM 51-30-2.
